MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13584
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Material deformation, break, and device-device incompatibility were confirmed for the device.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr13584 pta balloon dilatation catheter allegedly experienced material deformation, break, and device-device incompatibility.This information was received from one source.Of the one material deformation, break, and device-device incompatibility, one involved patients with no patient consequences.The patient was a (b)(6) years old male and weighed (b)(6) lbs.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596996
Report Number2020394-2020-00507
Device Sequence Number14072036
Product Code DQY
UDI-Device Identifier00801741059278
UDI-Public(01)00801741059278
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR13584
Device Catalogue NumberDR13584
Device Lot Number93SD0054
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1